Growth twins and inclusions in crystals of phlogopite
Doklady Akademii Nauk, Tome 260 (1981) no. 3, pp. 627-629
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_260_3_a26,
author = {O. G. Kozlova and T. V. Stepanova and I. N. Anikin},
title = {Growth twins and inclusions in crystals of phlogopite},
journal = {Doklady Akademii Nauk},
pages = {627--629},
year = {1981},
volume = {260},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_260_3_a26/}
}
O. G. Kozlova; T. V. Stepanova; I. N. Anikin. Growth twins and inclusions in crystals of phlogopite. Doklady Akademii Nauk, Tome 260 (1981) no. 3, pp. 627-629. http://geodesic.mathdoc.fr/item/DAN_1981_260_3_a26/